Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Unprotected sex, headache, itching around vagina, delayed periods. Taken i-pill. Causes for symptoms?

hi i had unprotected sex day before my period and i even took i pill within 48 hours. since then i m feeling weak, headache and itching around my vagina and i m not habin my period and i dont have my period in exact time most of the time i may have it 1st week of the month or last week of the month so is there any chances of me getting pregnant after taking i pill n is it the i pill side effect that m feeling dizzyness,weak feel like vomiting n itching in vagina??
Asked On : Wed, 31 Oct 2012
Answers:  0 Views:  12 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor